Advertisement

Acta Mathematica Academiae Scientiarum Hungarica

, Volume 37, Issue 4, pp 499–499 | Cite as

“On the Maximal value of additive functions...”

  • P. Erdős
  • I. Kátai
A Correction to Our Paper

Reference

  1. [1]
    P Erdős andI. Kátai, On the maximal value of additive functions in short intervals and on some related questions,Acta Math. Acad. Sci. Hungar.,35 (1980), 257–278.Google Scholar

Copyright information

© Akadémiai Kiadó 1981

Authors and Affiliations

  • P. Erdős
    • 1
    • 2
  • I. Kátai
    • 1
    • 2
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapest
  2. 2.Department of Computer ScienceEötvös Loránd UniversityBudapest

Personalised recommendations